Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 14, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jun 16, 2011, 4:15 PM EDT for 6 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It took effect at Jun 16, 2011, 8:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2011, 4:15 PM EDT (20:15 UTC)
- In effect from
- Jun 16, 2011, 8:00 PM EDT
- Expired
- Jun 17, 2011, 2:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 88 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS41 KOKX 162015 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 415 PM EDT THU JUN 16 2011 ...MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE TONIGHT... NYZ075-178-179-170300- /O.CON.KOKX.CF.Y.0013.110617T0000Z-110617T0300Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 415 PM EDT THU JUN 16 2011 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING. * LOCATIONS...ALONG THE SOUTH SHORE BAYS OF WESTERN LONG ISLAND. * TIDAL DEPARTURES...1 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...LATE THIS EVENING. * IMPACTS...MINOR COASTAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && SOUTH SHORE BAYS LEVELS COASTAL............TIME OF......FORECAST TOTAL.....FLOOD..... LOCATION...........HIGH TIDE.....WATER LEVEL.......CATEGORY.. ................................. (MLLW/NGVD)................. ROCKAWAY INLET NY...907 PM.........7.5.............MINOR..... FREEPORT GAUGE NY...945 PM.........5.6/4.8.........MINOR..... $$ NJZ006-106-108-NYZ072-074-170300- /O.NEW.KOKX.CF.S.0014.110617T0000Z-110617T0300Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)- RICHMOND (STATEN ISLAND)- 415 PM EDT THU JUN 16 2011 * LOCATIONS...COASTLINES IMPACTED * TIDAL DEPARTURES...UP TO AROUND 1 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...NEAR HIGH TIDE TONIGHT...BETWEEN 9 AND 10 PM. * IMPACTS...ISOLATED MINOR FLOODING. $$ CTZ009-NYZ071-073-176-177-170600- /O.NEW.KOKX.CF.S.0014.110617T0300Z-110617T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 415 PM EDT THU JUN 16 2011 * LOCATIONS...COASTLINES IMPACTED * TIDAL DEPARTURES...UP TO AROUND 1 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...NEAR HIGH TIDE LATE THIS EVENING...BETWEEN MIDNIGHT AND 1 AM. * IMPACTS...ISOLATED MINOR FLOODING. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
2 follow-up statements
227 WHUS41 KOKX 170205 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1005 PM EDT THU JUN 16 2011 ...WATER LEVELS WILL APPROACH OR JUST REACH MINOR COASTAL FLOOD BENCHMARKS... NYZ075-178-179-170315- /O.CAN.KOKX.CF.Y.0013.000000T0000Z-110617T0300Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1005 PM EDT THU JUN 16 2011 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE COASTAL FLOOD ADVISORY. HIGH TIDE HAS PASSED ALONG THE SOUTH SHORE OF LONG ISLAND AND NEW YORK CITY. THERE IS NO LONGER A CONCERN FOR MINOR COASTAL FLOODING. $$ NJZ006-106-108-NYZ072-074-170315- /O.CAN.KOKX.CF.S.0014.000000T0000Z-110617T0300Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)- RICHMOND (STATEN ISLAND)- 1005 PM EDT THU JUN 16 2011 HIGH TIDE HAS PASSED AND THERE IS NO LONGER A CONCERN FOR WATER LEVELS TO APPROACH OR JUST REACH MINOR COASTAL FLOOD BENCHMARKS. $$ CTZ009-NYZ071-073-176-177-170600- /O.CON.KOKX.CF.S.0014.110617T0300Z-110617T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 1005 PM EDT THU JUN 16 2011 * LOCATIONS...COASTLINES IMPACTED * TIDAL DEPARTURES...UP TO AROUND 1 FT ABOVE ASTRONOMICAL TIDE LEVELS. * TIMING...BETWEEN MIDNIGHT AND 1 AM. * IMPACTS...ISOLATED MINOR FLOODING. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
369 WHUS41 KOKX 170221 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1021 PM EDT THU JUN 16 2011 ...WATER LEVELS WILL APPROACH OR JUST REACH MINOR COASTAL FLOOD BENCHMARKS... CTZ009-NYZ071-073-176-177-170600- /O.CON.KOKX.CF.S.0014.110617T0300Z-110617T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 1021 PM EDT THU JUN 16 2011 ANOTHER NIGHT OF HIGH ASTRONOMICAL TIDES WITH DEPARTURES RUNNING UP TO A FOOT ABOVE NORMAL...WILL PRODUCE WATER LEVELS APPROACHING OR JUST REACHING MINOR FLOOD BENCHMARKS AROUND THE TIME OF HIGH TIDE. HIGH TIDE ACROSS WESTERN LONG ISLAND SOUND WILL OCCUR BETWEEN MIDNIGHT AND 1 AM. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jun 16, 3:53 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 16, 3:53 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
353 PM EDT THU JUN 16 2011
.SYNOPSIS...
LOW PRESSURE APPROACHES FROM THE WEST TONIGHT AND PASSES TO THE
NORTH ON FRIDAY...DRAGGING A FRONTAL BOUNDARY THROUGH THE REGION
FRIDAY NIGHT. A WEAK TROUGH WILL HANG OVER THE REGION INTO
SATURDAY. THE TROUGH SLIDES EAST SATURDAY NIGHT WITH HIGH PRESSURE
BUILDING IN SUNDAY INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
500 MB LOW HEADS INTO NW PA BY LATE TONIGHT. AN ASSOCIATED OCCLUDED
FRONT WILL APPROACH AS WELL...WITH SOME ISENTROPIC LIFT WELL AHEAD
OF IT. ADDITIONALLY...PWAT RIDGE AXIS IS FORECAST TO MOVE IN LATE
TONIGHT WITH A LOW LEVEL JET OF AROUND 35 KT NEAR 2KFT DEVELOPING
OVER THE REGION AND INTERACTING WITH THIS MOISTURE.
RAIN BECOMES MORE LIKELY WEST TO EAST AS THE NIGHT PROGRESSES.
FORECAST MUCAPES INCREASE THROUGH THE NIGHT AS WELL...WITH A MENTION
OF THUNDER FOR ELEVATED CONVECTION RESERVED FOR AFTER MIDNIGHT IN
THE GRIDS.
ADDITIONALLY...THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE
OCEAN BEACHES THIS EVENING.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
LIKELY TO CATEGORICAL POPS FOR FRIDAY MORNING WITH MOISTURE AXIS
MOVING THROUGH. BEHIND IT...UPPER LOW AND OCCLUDED FRONT STILL
APPROACH FROM THE WEST BEFORE MOVING THROUGH DURING THE NIGHTTIME
HOURS. POPS BEGIN TO DROP OFF FRIDAY AFTERNOON...BUT STILL AT LEAST
IN THE CHANCE CATEGORY INTO THE EARLY EVENING HOURS. BY DAYBREAK ON
SATURDAY...LOOKS LIKE ONLY FAR EASTERN ZONES WOULD STILL HAVE A
CHANCE OF RAINFALL.
FORECAST CAPES STILL HIGH ENOUGH FOR A MENTION OF THUNDERSTORM
DURING THE SHORT TERM. WIND SHEAR NOT TOO IMPRESSIVE THROUGH THE
NIGHT...BUT INCREASING SOMEWHAT FRIDAY MORNING. GFS HINTS AT A
FAIRLY WEAK AND SMALL JET STREAK IN THE VICINITY AT THE UPPER
LEVELS FRIDAY MORNING. NOT ANTICIPATING STRONG THUNDERSTORMS JUST
YET...BUT THUNDERSTORMS CAN CERTAINLY HAVE AT LEAST HEAVY
DOWNPOURS.
MAV/NAM MOS BLEND WAS USED FOR TEMPERATURES.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
WITH LOW PRES DEPARTING SAT MORNING...ANY LINGERING SHOWERS WILL
TAPER OFF OVER EASTERN ZONES SAT MORNING. THERE SHOULD THEN BE A
BREAK IN ANY PRECIP OVER THE AREA MIDDAY SAT BEFORE AN UPPER LOW
OVER EASTERN CANADA DIVES INTO NORTHERN NEW ENGLAND. WITH RISING
HEIGHTS AND WARMING AIR ALOFT...IT SHOULD BE HARD FOR CONVECTION TO
FIRE UP...BUT WILL CARRY SLIGHT CHANCE POPS FOR SAT AFTERNOON AS
SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW AND DIVES INTO
THE NORTHEAST. SUN IS QUESTIONABLE...AS HIGH PRES OVER CENTRAL
CANADA NOSES ITS WAY INTO THE REGION AND LOW PRES ALONG A WARM FRONT
NUDGES IN FROM THE SOUTH AND WEST. THE QUESTION WILL BE HOW STRONG
THE HIGH IS AND IF IT WILL BE ENOUGH TO SUPPRESS THE LOW AND KEEP IT
SOUTH OF THE REGION. LATEST NAM BRINGS THE LOW OVER CENTRAL NJ...
WHEREAS THE LATEST GFS KEEPS IT OVER THE DELMARVA ON SUN. HPC SEEMS
TO FOLLOW ALONG WITH THE ECMWF...AND KEEPS IT WELL SOUTH OF THE
AREA. GFS ENSEMBLE MEMBERS ALSO KEEP THE LOW MORE SOUTH TOWARDS THE
MID-ATLANTIC REGION. AS SUCH...WILL BUMP UP POPS TO SLIGHT CHANCE
FOR NOW...BUT THESE NEW DEVELOPMENTS BEAR WATCHING.
THEREAFTER...FOR THE FIRST HALF OF THE NEW WEEK...HIGH PRES OVER
CANADA CONTINUES TO NOSE ITS WAY INTO THE NORTHEAST UNTIL THE BASE
OF THE HIGH FLATTENS OUT AS LOW PRES AND A FRONTAL SYSTEM MOVE
THROUGH THE PLAINS STATES AND INTO THE GREAT LAKES BY MID-WEEK.
GENERALLY DRY CONDITIONS EXPECTED MON THROUGH TUE...THEN UNSETTLED
WEATHER RETURNS FOR THE MIDDLE TO THE END OF THE WEEK AS THAT
FRONTAL SYSTEM AND SEVERAL UPPER LEVEL SHORTWAVES APPROACH AND MOVE
THROUGH THE REGION.
TEMPS GENERALLY RUNNING AT OR SLIGHTLY ABOVE NORMAL UNTIL WARM FRONT
MOVES THROUGH THE REGION BY THE MIDDLE OF NEXT WEEK...THEN TEMPS
COULD WARM BACK UP TO NEAR 90 DEGREES FOR WESTERN PORTIONS OF THE
FORECAST AREA LATE NEXT WEEK.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
LOW PRESSURE AND FRONT APPROACHES LATE TONIGHT AND FRIDAY.
GENERALLY VFR WITH INCREASING MID AND HIGH CLOUDS THROUGH THE
AFTERNOON AND INTO THE EVENING. MAYBE A PASSING SHOWER AT KEWR
BRIEFLY LATE THIS AFTERNOON.
AS FOR TONIGHT...STILL EXPECT MVFR CONDITIONS IN OCCASIONAL SHOWERS
AND ISOLATED THUNDERSTORMS...GENERALLY AFTER MIDNIGHT AHEAD OF THE
APPROACHING FRONT. BY 12Z...IFR POSSIBLE IN HEAVIER
SHOWERS...POSSIBLE TSTMS.
SW WINDS INCREASE OF 10-15 KT THIS AFTERNOON AHEAD OF LOW PRESSURE
APPROACHING FROM THE GREAT LAKES. COASTAL TERMINALS WILL SEE THE
FLOW BACK A LITTLE MORE SOUTHERLY...WITH SPEEDS AT KJFK APPROACHING
16 TO 20 KT SOON. CANNOT RULE OUT OCCASIONAL GUSTS 15-20 KT
AT THE OTHER NYC METRO TERMINALS THIS AFTERNOON...BUT EXPECTED
FREQUENCY SHOULD BE TOO LOW TO MERIT TAF MENTION EXCEPT KEWR.
MARGINAL LLWS MAY ALSO BE POSSIBLE VERY LATE TONIGHT AT
KISP/KBDR/KGON AS SOUTHERLY WINDS NEAR 2 KFT AGL INCREASE TO
30-35 KT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFT TIMING.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFT TIMING.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR FREQUENCY OF
GUSTS...AND FOR WIND SHIFT TIMING.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
OUTLOOK FOR 18Z FRI THROUGH TUE...
FRI AFTERNOON...POSSIBLE SUB-VFR IS SHOWERS/TSTMS.
SAT...BRIEF SUB-VFR POSSIBLE IN ANY LATE DAY OR EARLY EVENING
ISOLD/SCT SHOWERS/TSTMS.
SUNDAY-MON...VFR.
TUE...SUB VFR POSSIBLE AS A WARM FRONT APPROACHES.
&&
.MARINE...
PRESSURE GRADIENT TIGHTENS TONIGHT INTO FRIDAY MORNING BETWEEN A
DEPARTING HIGH AND AN APPROACHING TROUGH OF LOW PRESSURE. WITH
PERHAPS SOME HELP OF A LOW LEVEL JET...SOME GUSTS UP TO 25 KT
POSSIBLE ON THE OCEAN WATERS. BUT SEAS ARE ALSO FORECAST TO REACH 5
FT ON THE OCEAN TOMORROW WITH A SOUTHERLY SUSTAINED WIND AT AROUND
15 KT FOR A WHILE. HAVE PUT UP A SCA ON THE OCEAN WATERS FOR THIS
REASON.
SOMEWHAT OF A CHANCE FOR THE SCA NEEDING TO BE EXTENDED OVER THE
EASTERN OCEAN WATERS FOR A LONGER PERIOD...OTHERWISE SUB SCA
CONDITIONS EXPECTED. WITH A WEAK PRES GRADIENT OVER THE
WATERS...WINDS GENERALLY 10-15 KT WITH OCNL 20 KT GUSTS ON THE
OCEAN WATERS THROUGH THE DAY AND 5-10 KT AT NIGHT. WINDS ON ALL
OTHER WATERS WILL RANGE FROM AROUND 10 KT DURING THE DAY TO 5 KT
OR LESS AT NIGHT.
&&
.HYDROLOGY...
A HALF INCH TO AN INCH OF BASIN AVERAGE RAINFALL TONIGHT INTO
FRIDAY...WITH LOCALLY HIGHER AMOUNTS IN SOME STORMS. WITH A
RELATIVELY SLOW FORWARD MOTION OF THE STORMS ANTICIPATED...THERE IS
THE POSSIBILITY OF MINOR FLOODING OF URBANIZED AND POOR DRAINAGE
AREAS...BUT THE OVERALL PROBABILITY OF THIS OCCURRING IS LOW.
&&
.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES WILL CONTINUE THE NEXT FEW DAYS...ALTHOUGH
WILL BE DECREASING A FEW TENTHS WITH EACH HIGH TIDE CYCLE. EXPECT
DEPARTURES TO BE AROUND 1 FT DURING THE HIGH TIDE CYCLE THIS
EVENING. HAVE HIGHEST CONFIDENCE OF MINOR COASTAL FLOODING TO BE
REALIZED ALONG THE SOUTH SHORES OF WESTERN LONG ISLAND...SO HAVE
ISSUED A COASTAL FLOOD ADVISORY THERE.
HAVE LESS CONFIDENCE IN COASTAL LOCATIONS BORDERING NY HARBOR AND
WESTERN LONG ISLAND SOUND REACHING MINOR THRESHOLDS...SO WILL GO
WITH A STATEMENT WITH THE EXPECTATION THAT JUST A FEW LOCATIONS
TOUCH MINOR BENCHMARKS TONIGHT. BEST CHANCES FOR MINOR BENCHMARKS
BEING MET FOR THESE LOCATIONS ARE PROBABLY ALONG THE CONNECTICUT
COASTLINE WITH A SW TO S WIND FLOW.
FOR FRIDAY NIGHT...MAY STILL NEED A COASTAL FLOOD ADVISORY FOR THE
ATLANTIC SHORES OF BROOKLYN...QUEENS AND NASSAU COUNTIES...BUT IT
SHOULD BE A MORE MARGINAL EVENT. ELSEWHERE...MINOR BENCHMARKS
PROBABLY WON'T BE MET ACROSS MOST IF NOT ALL SPOTS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...COASTAL FLOOD ADVISORY FROM 8 PM TO 11 PM EDT THIS EVENING FOR
NYZ075-178-179.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 2 PM EDT FRIDAY FOR ANZ355.
SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EDT FRIDAY FOR ANZ350.
SMALL CRAFT ADVISORY FROM 8 AM TO 4 PM EDT FRIDAY FOR ANZ353.
&&
SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MPS
AVIATION...PW
MARINE...JC/MPS
HYDROLOGY...JC
TIDES/COASTAL FLOODING...JCHazardous weather outlook, Jun 16, 5:05 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 505 AM EDT THU JUN 16 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-170915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 505 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-170915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 505 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-081-170915- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 505 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT ATLANTIC OCEAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-178-179-170915- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 505 AM EDT THU JUN 16 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS AT ATLANTIC OCEAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:53 AM EDT | Coastal Flood Advisory | OKX | Kings, Nassau, Queens | 18 hr |
| Jun 16, 3:54 PM EDT | Small Craft Advisory | OKX | 36 hr |
Nearby
Coastal Flood Statements in New York, 2011Coastal Flood Statements in New Jersey, 2011Coastal Flood Statements in Connecticut, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.